Sh:1116

Bib entry
@article{Sh:1116,
 author = {Casanovas, Enrique and Shelah, Saharon},
 title = {{Universal theories and compactly expandable models}},
 journal = {J. Symb. Log.},
 fjournal = {The Journal of Symbolic Logic},
 volume = {84},
 number = {3},
 year = {2019},
 pages = {1215--1223},
 issn = {0022-4812},
 doi = {10.1017/jsl.2019.16},
 mrclass = {03C50 (03C80)},
 mrnumber = {4010496},
 doi = {10.1017/jsl.2019.16},
 note = {\href{https://arxiv.org/abs/1705.02611}{arXiv: 1705.02611}},
 arxiv_number = {1705.02611}
}